# SDR SWIA201436915

- Difficulty date: March 30, 2014
- Submitted: April 2, 2014
- Operation: Air carrier
- Aircraft: N917SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7641
- Aircraft time: 31,622 hours, 26,226 cycles
- System (JASC): 3150 · Central Warning
- Part: Dcu
- Condition: Failed
- Location: Nr 1
- Stage of operation: CR
- How discovered: O
- Nature of condition: G, N
- Precautionary procedure: A

## Discrepancy

NUMEROUS AURAL & VISUAL CAUTIONS AND WARNINGS ALSO SHOWING NUMEROUS SYSTEM FAILURES ON ALL SYSTEM SCREENS. R & R DCU NR 1 AND 2.
